# SDR AALA20170201001

- Difficulty date: January 30, 2017
- Submitted: February 2, 2017
- Operation: Air carrier
- Aircraft: N766AN
- Make and model: Boeing 777223
- Aircraft serial: 32880
- Aircraft time: 56,503 hours, 6,884 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 14074
- Condition: Failed
- Location: Cabin
- Part time: 39,931 hours, 4,648 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. DOOR 1L EMERGENCY POWER SUPPLY (M33424) CAPACITY TEST FAILED. REPLACED POWER SUPPLY AND ACCOMPLISHED SATISFACTORY INSTALLATION TEST PER AMM 33-51-06.
